# SDR ASAA1058139

- Difficulty date: August 6, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 5,547 hours, 1,649 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS CDU (ACFT LEFT) WENT BLANK 2 TIMES (DARK SCREEN NO PRESENTATION).  STAYED BLANK AT 5 SECONDS DISPLAYED "BIT TEST" IN YELLOW (+) ADDITIONAL DATA IN BLUE FOR LESS THAN A SECOND THEN RETURNED TO NORMAL DISPLAY.  THIS OCCURRED WHILE NO INPUT /EXECUTION BEING PERFORMED WITH EITHER CDU/FMC.  EXCEPT FOR THESE TRANSIENT EVENTS WORKED FINE.  PERFORMED FIM TASK 34 61 00 810 804 FOR CAPTS CDU NO FAULTS FOUND.  REPAIR CONFIRMATION SUCCESSFUL.  NO HISTORY SEAMC NOTIFIED.
